Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

What causes pain in the neck after dancing?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1417 Questions
Question
Young teen dancing wildly by herself. Now neck in pain and can't easily turn head. Just applying cool pack last 5 minutes. Any advice?
Sat, 2 Jun 2018 in General Health
 
 
Answered by Dr. Saddiq Ulabidin 1 hour later
Brief Answer:
Can be muscular and may need relaxants and topical analgesics

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared, if the symptoms started after dancing wildly, it can be muscular sprain unknowingly during vigorous physical activity. Using OTC analgesics like acetaminophen or Ibuprofen alongwith muscle relaxants like orphenidine or tizindine may help.

Topical capciacin gel may also relieve the sprain. If persists a detailed orthopedician review and physiotherapy will he needed.

Wishing you a speedy recovery. Hope this has answered your query. If you have any more questions please feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor